Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 73, Issue 4 (2008), 1158-1172.
Analytic and coanalytic families of almost disjoint functions
If ℱ ⊆ ℕℕ is an analytic family of pairwise eventually different functions then the following strong maximality condition fails: For any countable ℌ⊆ ℕℕ, no member of which is covered by finitely many functions from ℱ, there is f ∈ ℱ such that for all h∈ ℌ there are infinitely many integers k such that f(k) = h(k). However if V=L then there exists a coanalytic family of pairwise eventually different functions satisfying this strong maximality condition.
J. Symbolic Logic Volume 73, Issue 4 (2008), 1158-1172.
First available in Project Euclid: 27 December 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kastermans, Bart; Steprāns, Juris; Zhang, Yi. Analytic and coanalytic families of almost disjoint functions. J. Symbolic Logic 73 (2008), no. 4, 1158--1172. doi:10.2178/jsl/1230396911. https://projecteuclid.org/euclid.jsl/1230396911